# SDR C2XA08IA004

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 14,240 hours, 7,548 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312326
- Condition: Leaking
- Location: Right
- Part time: 14,243 hours, 7,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

GJT - FLIGHT 3029, THE CREW REPORTED SMOKE IN THE CABIN FROM THE NUMBER TWO PACK.  THE AIRCRAFT DIVERTED TO GJT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER TWO PACK ON MEL 21-51-00 CTL NUMBER 136236.  ON 01/02/08 MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE DUE TO INTERNAL OIL LEAKAGE, OPERATIONALLY CHECKED THE PACK SYSTEM WITH NO DEFECTS NOTED, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
